# SDR RAIA00307190

- Difficulty date: July 12, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 12,149 hours, 10,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT SERVICE DOOR INOP.  RECONNECTED SERVICE DOOR EXIT LIGHT.
